# SDR 95UAL737024

- Difficulty date: March 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Engine: Ge CFM56*
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Regulator
- Part number: 106200815
- Condition: Inop
- Location: Nr 2
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON TAKE OFF WITH LEFT PACK INOP, RIGHT PACK WOULD NOT MAINTAIN PRESSURIZATION.  CABIN CLIMBED AT 2000 FEET PER MINUTE, REVERTED TO STANDBY MODE.  STANDBY MODE WAS NO HELP, TURNED ON APU AND CABIN STILL CLIMBED.  REPLACED NUMBER TWO HIGH STAGE REGULATOR.  RAN ENGINE, CHECKED OK.
